# SDR USAASB98031

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 141, DURING CLIMB-OUT FROM BWI, CAPTAIN TRIED TO LIFT THE GEAR HANDLE TO STOW THE GEAR BUT THE HANDLE WOULD NOT MOVE PAST THE OFF POSITION.  AFTER SEVERAL ATTEMPTS TO RAISE THE GEAR FAILED, CAPTAIN DECIDED TO RETURN TO FIELD AT BWI.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  OVERRIDE TRIGGER ON LANDING GEAR CONTROL LEVER WAS NOT USED.  MAINTENANCE REPAIRED WIRING AT THE LANDING GEAR LOGIC SHELF E11 AND REPLACED THE R276 SAFETY RELAY.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
